GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg tablets. Nasal and Sinus Congestion, Sinus…


ACTIVE INGREDIENT: The active ingredient in Nasal Decongestant PE is Phenylephrine HCl 10 mg, in each tablet, Compare to Sudafed PE Congestion active ingredient
USES: temporarily relieves sinus congestion and pressure; temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies
HOW COLD AND FLU SPREADS: Most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu cough, sneeze or talk

Amazon.com Price: $4.22 (as of 30/10/2020 17:47 PST- Details) & FREE Shipping.

Size:72 Count

Good sense nasal decongestant phenylephrine hcl 10 mg tablets temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Compare to Sudafed pe nasal decongestant active ingredient. This product is not manufactured by McNeil consumer healthcare, distributor of Sudafed pe nasal decongestant.

ACTIVE INGREDIENT: The active ingredient in Nasal Decongestant PE is Phenylephrine HCl 10 mg, in each tablet, Compare to Sudafed PE Congestion active ingredient
USES: temporarily relieves sinus congestion and pressure; temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies
HOW COLD AND FLU SPREADS: Most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu cough, sneeze or talk
FLU: Influenza (flu) is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs. It can cause mild to severe illness
COMMON COLD: A cold usually includes a runny nose, sore throat, sneezing, and coughing. These symptoms can last for up to two weeks

Category:

Based on 0 reviews

0.0 overall
0
0
0
0
0

Be the first to review “GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg tablets. Nasal and Sinus Congestion, Sinus…”

There are no reviews yet.